# SDR UIEA2019020503112

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,658 hours, 12,397 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE SKIN,R/H WING INBD AILERON OUTBD T/E CORNER.( 1.REMOVE THE DAMAGE MATERIAL AND CLEAN MEASURE THE DAMAGE ARE (0.5"X0.5")X2 PLIES AT OUTBD EDGE AND AFT EDGE CORNER) BOND 4 REPAIR PLIES (6.5"X3.5") USE WET LATUP WITH RESIN CURE AT 150 DEG. F FOR MINIMUM 180 MINUTES MAINTAIN A MINIMUM VACUUM PRESSURE 22 IN/HG I.A.W. B747-400F SRM 57-60-01-2R-1 REFER TO SRM 51-70-06-0G-0 REV.84 2.CHECK CONDITION WA SATISFACTORY. )
